Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for pain and anxiety

Premium Questions

Dr.     Alexander H. Sheppe MD

I have extreme anxiety . I currently have a very demanding job and a herniated disc in my back. I only take OTC pain medications, but with the anxiety over that and my work, my exacerbated heartbeat ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. T Chandrakant MD

. For the last week I feel a pain at the junction of stomach and oesophogus, almost like a blockage. I suffer from anxiety also. Should I be worried if my tests all came back clear 3 months ago?? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Jonas Sundarakumar MD

Hi dr. I was prescribe klonopin when i was 14 for anxiety/seizures than xanax at 16 i instantly became addicted an here i am 18 an i have no xanax. This is a hurting pain on the inside not being able ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Chintan Solanki MD

on it for 3 weeks so far, the side affects have been really hard, mainly stomach pain, increase in anxiety ...Hello, I suffer from major depressive disorder/Anxiety, i really need some help and its... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.  Saatiish Jhuntrraa MD

my sleep med. Iam in pain and have terrible anxiety. Can you tell me what antidepressants ... explains why I have been in some level of pain sensitivity since I could talk. As time has gone by I ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)

Public Forum Discussions

Dr. Chirag Parmar MD

The other night I woke up with chest pain and throat pain. I tried to relax and did deep breathing. After about 15 mins the pain went away. I do have depression and anxiety and difficulty... View answer

Answered by : Dr. Chirag Parmar ( Psychiatrist)
Dr. Srikanth Reddy MD

ailments. I have had severe anxiety with panic attacks all my life. To calm myself I pull out all body hair .... NOW I have several problems, most began after having Shingles. I have pain through my entire... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Abhishek Kapoor MD

hello i suffer from anxiety and like iv been having headaches and feel like my lungs hurt and dizzy ... ears about to go pop but that happens now and then but my lung hurt and im scared. is it just anxiety ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Monish De MD

I was placed on seroquil 200mg, 2 weeks ago, I am bi-polar dealing w/ anxiety and insomnia. I ... shaking. 2. And once a day during sleep I experience a deep painful stabbing feeling in my thigh muscle ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr.  Akhtarhusian Ghausi MD

i suffer from dizziness and anxiety with severe neck n shoulder pain.i often have headaches and bowel evacuation is not proper.moreover i am losing control over my otherwise good language skills ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.    Sara Garcia MD

Dear: abdominal pain in a 4 years old boy could be from gas, constipation, irritated stomach , colic , anxiety or depression. it is important to make sure that is not an acute pain because it might be...

Dr. Kerry Pottinger MD

Hi, Yes, anxiety can cause problems with education including tiredness, inability to concentrate, lack of motivation. I suggest you see your doctor as there are many ways to manage anxiety states...